Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac increased

Posted by rjlockhart37 on September 20, 2015, at 23:17:55

In reply to Re: prozac increased rjlockhart37, posted by SLS on September 19, 2015, at 16:22:57

i've been on it now 2 days, i notice a slight enhancement, fluoxetine when it working correctly acts like a catch net,

first started it, it gave me a small content feeling, and then when it was moved to 40mg i noticed it's mood enhance effect, i was peppy and had a postive feeling, but after time, just like with every drug, the mind adapts and levelizes the effect, and it became less noticable.....i read somewhere that SSRI's used over a period of 10 years or more, it can make the synpase less sensitive to them......(tolerance)
so.....im also deplin with it, my doctor added it because she said that not enough serotonin in the synapse, even with fluoxetie present, it lowers in amount

ill see if it improves within a couple weeks, but i can't move to MAOI's even though they look like alot of relief, ill to stay with 80mg with deplin....

r


not a genius but understand pain
"unheard pain is told through good company

 

Thread

 

Post a new follow-up

Your message only Include above post


[1082762]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1082673
URL: http://www.dr-bob.org/babble/20150901/msgs/1082762.html